# SDR EHA2002F00004

- Difficulty date: May 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N5017H
- Make and model: Bell 212
- Aircraft serial: 30930
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 204072915103
- Condition: Inoperative
- Location: Water Bucket
- Stage of operation: FF
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WORK WITH THE FORREST SERVICE USING BAMBI BUCKETS FOR WATER BOMBER OPERATIONS, THE AIRCRAFT EXPERIENCED AN UNCOMMANDED EXTERNAL LOAD RELEASE.  THE AIRCRAFT WAS FLOWN TO THE MAIN BASE WHERE A COMPLETE AND THOROUGH ELECTRICAL EVALUATION AND, AS A PRECAUTION, REPLACED THE RELEASE RELAY FOR THE ELECTRICAL PORTION OF THE CARGO HOOK.  THE MANUAL RELEASE PORTION OF CARGO HOOK RELEASE SYSTEM WAS THOROUGHLY INSPECTED AND DETERMINED TO BE IN SATISFACTORY WORKING CONDITION.  THE CARGO HOOK AND SUSPENSION ASSEMBLY WAS REPLACED, MANUAL RELEASE SYSTEM WAS RIGGED, AND TESTS PERFORMED ON BOTH THE MANUAL AND ELECTRICAL RELEASE SYSTEMS OF THE CARGO HOOK.
